# SDR DALA2021010300010

- Difficulty date: January 2, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 93,950 hours, 12,859 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plug
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RIGHT WING FASTENER REMOVAL MAINTENANCE FOUND PREVIOUSLY INSTALLED FREEZE PLUGS AT FASTENERS GROUPS "A" HOLE 1 AND "B" HOLE 2 DAMAGED.  C/W ERA 589216-14.
